Single-commodity robust network design with finite and Hose demand sets

Cacchiani, Valentina and J√ľnger, Michael and Liers, Frauke and Lodi, Andrea and Schmidt, Daniel R. (2016) Single-commodity robust network design with finite and Hose demand sets.
Published in: Mathematical Programming Vol. 157 (1). pp. 297-342. ISSN 0025-5610


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Daniel R. Schmidt
Date Deposited: 23 Jun 2016 14:58
Last Modified: 23 Jun 2016 14:58
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/901